# SDR AALA201602069003

- Difficulty date: February 5, 2016
- Submitted: February 7, 2016
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 36,715 hours, 27,206 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  2R DOOR DIFFICULT TO ARM.  LUBRICATED LATCHES FOR GIRT BARS & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
